Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 69, NWS Cheyenne, WY

June 14, 2015Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 6:29 PM MDT for Laramie County, Wyoming. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 6:29 PM MDT (00:29 UTC)
Expired
Jun 14, 2015, 7:15 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 38 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:35 PM MDTHAIL 0.525 Nne Cheyenne, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3201 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WUUS55 KCYS 150029
SVRCYS
WYC021-150115-
/O.NEW.KCYS.SV.W.0069.150615T0029Z-150615T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
629 PM MDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 715 PM MDT

* AT 629 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF WHITAKER...OR 26 MILES NORTH OF CHEYENNE...MOVING
  SOUTHEAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...PUBLIC. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL LARAMIE COUNTY.

THIS REPLACES THE EARLIER WARNING ISSUED FOR NORTHERN LARAMIE COUNTY.

THIS DOES NOT INCLUDE THE CITY OF CHEYENNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4154 10474 4157 10467 4141 10442 4131 10468
TIME...MOT...LOC 0029Z 330DEG 12KT 4152 10467 

HAIL...1.75IN
WIND...<50MPH

$$

HAHN
2 follow-up statements
163 
WWUS55 KCYS 150054
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT SUN JUN 14 2015

WYC021-150115-
/O.CON.KCYS.SV.W.0069.000000T0000Z-150615T0115Z/
LARAMIE WY-
654 PM MDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL LARAMIE COUNTY...

AT 654 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
WHITAKER...OR 20 MILES NORTHEAST OF CHEYENNE...MOVING SOUTHEAST AT 20
MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4144 10469 4148 10458 4141 10442 4131 10468
TIME...MOT...LOC 0054Z 331DEG 16KT 4140 10461 

HAIL...1.25IN
WIND...<50MPH

$$

HAHN
786 
WWUS55 KCYS 150116
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
716 PM MDT SUN JUN 14 2015

WYC021-150125-
/O.EXP.KCYS.SV.W.0069.000000T0000Z-150615T0115Z/
LARAMIE WY-
716 PM MDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHERN LARAMIE COUNTY UNTIL 730 PM.

LAT...LON 4144 10469 4148 10458 4141 10442 4131 10468
TIME...MOT...LOC 0113Z 330DEG 12KT 4140 10461 

$$

HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:43 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 14, 5:43 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT SUN JUN 14 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 310 PM MDT SUN JUN 14 2015

WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST
WINDS BEHIND IT.  TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM
EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA.  THESE STORMS
ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY.
MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND
EAST OF THE LARAMIE RANGE AFTER 00Z.  THE HRRR DOES SHOW SOME
STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND
MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM
00-03Z.  LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG
WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF
AROUND 30KTS.  THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL
OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING.  THE TSTM
THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL)
OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED
INSTABILITY.  GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z.  ALSO
ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH
THIS WILL DEPEND ON ANY ONGOING RAIN.

LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST
OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE.
INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL
AIR MASS. THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE
RANGE WITH CAPE VALUES OF 1250-1500 J/KG. SPC HAS MUCH OF
SOUTHEAST WY IN A MARGINAL RISK AND THIS LOOKS GOOD. STORMS COULD
WAIT TO INITIATE UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE
SINCE THERE WILL BE A GOOD DEAL OF INHIBITION THROUGH THE DAY. A
SHORTWAVE WILL APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS
EASTERN WY DURING THE NIGHT. THIS WILL LIKELY KEEP THE STORMS
GOING...SOME POTENTIALLY STRONG... THROUGH SUNRISE ON TUESDAY
ESPECIALLY OVER CONVERSE/NIOBRARA COUNTIES. THE BEST SEVERE THREAT
IS STILL LOOKING LIKE TUESDAY AFTN OVER THE NEBRASKA PANHANDLE.
CYCLOGENESIS OCCURS SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN
WITH SOUTHERLY WINDS TO EAST OF THE DRYLINE. WITH DEWPOINTS OF
55-60F AND WARM SFC TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK
SHEAR IS 45-50 KTS...A GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND
LARGE HAIL.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 310 PM MDT SUN JUN 14 2015

AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL
FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY
IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE
TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT
LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE
WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT
CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW
POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES
BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6
KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE
CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW
LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE
WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR.
TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND
EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM
WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE
AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S
INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH
AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS
PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW
SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS
LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR
THE TIME BEING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 541 PM MDT SUN JUN 14 2015

VFR CONDITIONS WILL PREVAIL THIS EVENING WITH WIDELY SCATTERED
THUNDERSTORMS PRODUCING BRIEF MVFR CIGS/VSBYS AND GUSTY/ERRATIC
WINDS. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z WITH
LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z.

&&

.FIRE WEATHER...
ISSUED AT 310 PM MDT SUN JUN 14 2015

NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK.  AFTER A
COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND
WEDNESDAY.  MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30
PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY
AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...CLH
AVIATION...MAJ/CLH
FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT SUN JUN 14 2015

NEZ002-003-019>021-054-055-095-096-152115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
306 PM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL
COULD OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND
EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY
AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

WYZ101>119-152115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
306 PM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL
COULD OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND
EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE
ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A
FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH
THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 14, 5:32 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT SUN JUN 14 2015

WYZ101-150015-
CONVERSE COUNTY LOWER ELEVATIONS WY-
532 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE COUNTY
UNTIL 615 PM MDT...

AT 532 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF GLENDO...OR 14 MILES SOUTHEAST OF DOUGLAS...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
CONVERSE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 121 AND
127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4261 10523 4265 10524 4293 10491 4261 10490
TIME...MOT...LOC 2332Z 234DEG 18KT 4265 10515

HAHN
Local storm report, Jun 14, 5:40 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 E CHUGWATER           41.76N 104.74W
06/14/2015  E1.00 INCH       PLATTE             WY   BROADCAST MEDIA

&&

MJAMSKI
Local storm report, Jun 14, 5:40 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 E CHUGWATER           41.76N 104.74W
06/14/2015  E1.50 INCH       PLATTE             WY   BROADCAST MEDIA

&&

MJAMSKI
Local storm report, Jun 14, 5:50 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             10 SE CHUGWATER         41.65N 104.68W
06/14/2015  E1.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jun 14, 6:27 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
627 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             8 S WHEATLAND           41.94N 104.96W
06/14/2015  M2.50 INCH       PLATTE             WY   PUBLIC

&&

MJAMSKI
Local storm report, Jun 14, 6:28 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
628 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             14 NE WHITAKER          41.55N 104.68W
06/14/2015  E1.75 INCH       LARAMIE            WY   PUBLIC

            REPORTED NEAR THE LARAMIE COUNTY LINE.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:31 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 14, 7:02 PM MDTSpecial Weather StatementCYSLaramie28 min
Jun 14, 7:04 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
Jun 14, 7:26 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 14, 7:50 PM MDTSevere Thunderstorm WarningCYSLaramie25 min
Jun 14, 8:22 PM MDTSpecial Weather StatementCYSLaramie23 min
Jun 14, 8:36 PM MDTAreal Flood AdvisoryCYSLaramie4 hr
Jun 14, 10:03 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jun 15, 2:31 AM MDTFlash Flood WatchCYSAlbany, Converse, Niobrara, Platte24 hr
Jun 15, 1:43 PM MDTSpecial Weather StatementCYSCarbon47 min
Jun 15, 2:24 PM MDTSpecial Weather StatementCYS51 min
Jun 15, 2:26 PM MDTSpecial Weather StatementCYSCarbon49 min
Jun 15, 2:46 PM MDTSevere Thunderstorm WarningCYSCarbon33 min
Jun 15, 3:18 PM MDTSpecial Weather StatementCYSAlbany42 min
Jun 15, 4:02 PM MDTTornado Warning Tornado observedCYSCarbon28 min
Jun 15, 4:11 PM MDTSpecial Weather StatementCYSAlbany34 min
Jun 15, 4:33 PM MDTSpecial Weather StatementCYSPlatte42 min
Jun 15, 4:53 PM MDTSevere Thunderstorm WarningCYSPlatte37 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.